# SDR AWXA200200741

- Difficulty date: July 25, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6547690
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CRACKS WERE FOUND IN THE LOWER RADIUS OF THE AFT CARGO RT OUTBOARD CAP SUPPORT (ZEE ANGLE) AT RBL 21, BS 727C, 727D, 727E, 747, AND 767.  MAINTENANCE REMOVED THE OUTBOARD CAP SUPPORT SECTION AT RBL 21, BS 727C TO 767.  FABRICATED A NEW CAP SUPPORT SECTION, AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02, PG 3, 38, SRM 51-40-05, PG 4, BMM 51-21-99, PG 701-703, AND DWG 65-47690.
